MathSciNet Relay Station
MathSciNet bibliographic data
MR2603587 46J10 (30H80 46M20)
Wick, Brett D. Stabilization in $H_{\Bbb R}^\infty(\Bbb D)$. Publ. Mat. 54 (2010), no. 1, 25–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement